JAMES LEHMAN, M.D.; LEO GAFFNEY, M.D.
This content is PDF only. Please click on the PDF icon to access.
The increasing incidence of thallium poisoning, following the use of depilatory creams has prompted us to report the following cases which have been under observation recently at the Cleveland Clinic. In all three cases the history included a similar statement, namely, that the patient had used "Koremlu", a depilatory cream.
Several cases of thallium poisoning have been reported. Lansbury1 of the Mayo Clinic reported the first case. A short time later, Duncan and Crosby2 of the Cleveland Clinic reported a similar case. Greenbaum and Shamberg3 have also reported cases. The Bureau of Investigation of the American Medical Association has published
LEHMAN J, GAFFNEY L. Thallium Poisoning: A Report of Three Cases*. Ann Intern Med. 1932;6:60–64. doi: https://doi.org/10.7326/0003-4819-6-1-60
Download citation file:
Published: Ann Intern Med. 1932;6(1):60-64.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use